# SDR AALA202408260755

- Difficulty date: August 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N734AR
- Make and model: Boeing 777323ER
- Aircraft serial: 31480
- Aircraft time: 36,967 hours, 4,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX: EXTERIOR EMERGENCY EXIT LIGHT AT DOOR L1 IS INOPERATIVE. MAINTENANCE RELAMPED L1 DOOR EXTERIOR EMERGENCY EXIT LIGHT IAW AIPC 33-51-11.
